| Catalog Number |
473448 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: detailed inquiry description: the patient has experienced blood leaking from the catheter because the nursing team did not know how to use spin lock properly.They are now educated.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) sample was submitted to the manufacturer for evaluation.The sample was visually evaluated; no defects or damages were observed on the sample.The physical sample was leak tested with passing results.A review of the non-conformance system database was performed for the reported lot number and no abnormalities or nonconformances were noted during the in process or final product inspection.Based on the investigatoin, the sample is within specification.The complaint is considered not confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.